# SDR SWAA2018120627399

- Difficulty date: November 5, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 69,621 hours, 40,909 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A5010
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 8 SLAT NOSE SKIN CRACKED AROUND ACTUATOR RIB FASTENER HOLES.  R&R SKIN IAW SRM.
